# SDR TC8A96039

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT SECTION FS 1530, FLOOR BEAM HAS CORROSION AT 2 PLACES LEVEL 2, REQUIRES REPAIRING, 2 INCH BY 3 INCH AND 2 INCH BY 4 INCH.  REPAIRED AFFECTED AREA AS REQUIRED PER SRM 53-4-0.  (M)
